# SDR DALA14025239212

- Difficulty date: April 16, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 49,004 hours, 26,225 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO BAY CUTOUT LOWER PLATE HAS NUMEROUS LOCATIONS OF CORROSION, GOUGES AND TOOL DAMAGE.  REMOVED DAMAGED MID CARGO DOOR JAMB BEAM, LOCATED, DRILLED AND INSTALLED NEW IAW SRM 51-30-05, 51-30-02 AND DWG 5930481.
